# SDR ASOA01199

- Difficulty date: October 4, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N247AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120113
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 23,247 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4659 - DURING SCHEDULED INSPECTION IN ABY, THE NR 1 EMERGENCY LIGHTING BATTERY WAS WEAK.  THIS CAUSED THE FORWARD ROW OF ESCAPE PATH LIGHTS TO GO OUT AFTER APPROXIMATELY TEN SECONDS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHTING BATTERY PACK.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
